# SDR HALA2011092100410

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33446
- Aircraft time: 34,458 hours, 6,400 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Probe Heat
- Part time: 15,990 hours, 2,865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - PROBE HEAT EICAS MESSAGE ILLUMINATED MOMENTARILY AFTER TAKEOFF.  REMAINDER OF FLIGHT WAS NORMAL.  REPLACED RELAYS K518 & K552. PROBE HEAT OPS CHECKED OK IAW AMM 30-31-00 AND 30-33-00.
